I have been diagnosed with Neuralgia of the face. Everything that i have read ,people talk about the pain.In my case
,the whole left side of my face is numb like i have been shot up with lots of novicane.
my upper left teeth are numb ,the gums are swollen around the teeth.they feel like they are in a vice.
my pallet is numb also. I have pain ,with the numbness.I cant eat on the left side of my mouth.
It is the worst thing i have ever experienced. I have told my Doctor about it. he keeps telling me its not my teeth!!!
if its not my teeth,then what is causing all of this numbness??? He says its the neuralgia!!!
I also have alot of itching on the face.i try to scratch but i cant feel it. He has me on Phenytoin,generic for Dilantin
I need some answers,please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.